# SDR HEEA0012362

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone Box
- Part number: A3016W
- Condition: Failed
- Location: Co Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT CANNOT RECEIVE ON ANY RADIO OR THE INTERCOM, BUT CAN TRANSMIT BUT WITHOUT ANY SIDETONE. REPLACED WITH SERVICEABLE PART.
